# SDR 97ZZZX1907

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N851ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4495005
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8936102
- Condition: Cracked
- Location: Lt Engine
- Part time: 4,290 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEUDLED INSPECTION, FOUND LEFT ENGINE MOUNT BROKEN.  CRACK/BREAK IS AT 5 O'CLOCK LOWER DIAGONAL TUBE ON TOP RIGHT MOUNT.  CRACK/BREAK IS ALONG WELD WHERE DIAGONAL TUBE IS WELDED TO MOUNT RING.  NEW PART ON ORDER.
